I sweat so much at night that I have to change my pajamas each day. I am soaked in the morning when I wake up. But during the day I am freezing all the time. Any suggestions?
I am new to this forum and I am dealing with several side effects from Cymbalta. One of the side effects I am experiencing is exactly the same as what Bree1962 is experiencing. I was taking 120 mg of Cymbalta until December 19th 2013. On that day my world was turned upside down. I experienced a super brain Zap ( I think that is what most people having a problem call an sudden electric like feeling in your brain) I was having several other side effects as well so I spent the night in a hospital as my heart was also palpitating and felt like it was beating hard). I had been having several odd experiences and suspected that one of the medications I take was causing this problem. When I read about people having problems with Cymbalta I could hardly believe what I was reading as all of my symptoms were common with many other people taking this drug. I immediately cut my dose from 120 mg / day to 60 mg / day.
Since I reduced the dose I have had several experiences where I awake in the middle of the night literally drenched with sweat. I am having several other side effects or at this point they may be withdrawal symptoms. Can you tell me if you are experiencing any other odd experiences you may be having? The last five weeks for me have been extremely difficult.
I am taking 90 mg of Cymbalta a day and also have night sweats and day sweats, in fact I sweat most of the time. I had really long hair and cut it all off, now I notice my pillow at night is wet. My long hair must have been soaking some of the water up. When I do house work or work outside I have to wear a headband just to keep it out of my eyes. Unfortunately, I hate to sweat, however, I also have Graves disease, spinal stenosis, spondylolisthesis, osteoarthritis and fibro and the Cymbalta is my wonder drug for the pain and my depression. I feel that if it takes care of the pain and depression, I'll tolerate the sweating. I wish I could take something to stop it but nobody seems to have the answer. You might try one of the chiller bed pillows and extra dry pillows on your bed. Hope you find some relief soon.
Hi, I've been on Cymbalta 60 mg for over 2 years. I also have horrible night sweats, waking up all through the night.. This has just started within this year. I've been getting blood test, going to the dr over and over again .. No answers cause my rheumatologist says it's NOT my Cymbalta???
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2011 • 7 answers
Posted 2 Aug 2012 • 16 answers
Posted 9 Feb 2017 • 5 answers
Have been on prednisolone for 5 years, now reducing and having severe sweats night and day. Is this?
Posted 24 Mar 2018 • 0 answers
Posted 15 days ago • 3 answers